# SDR CALA2013102992469

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 53,400 hours, 21,366 cycles
- Engine: Iae V2522A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE, UNABLE TO START.  REPLACED APU STARTER MOTOR & STARTER MOTOR CLUTCH, OPERATIONS CHECKED GOOD.
